# SDR ABXR2017100600050

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 999,657 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 150631237075T651
- Part serial: NSN
- Condition: Corroded
- Location: Bs 624
- Part time: 999,657 hours, 27,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL CORRODED BS 624, RBL.38.
